# SDR DL72S021175

- Difficulty date: October 8, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 67,569 hours, 52,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE OVERWING EMERGENCY LIGHTS DID NOT ILLUMINATE DURING LAYOVER TEST.  REPLACED BATTERY PACK PER M/M. CKS OK.
